Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 141325, 7 pages
http://dx.doi.org/10.1155/2015/141325
Research Article

On Fractional Orthonormal Polynomials of a Discrete Variable

1Departamento de Matemática Aplicada II, E.E. Telecomunicación, Universidade de Vigo, 36310 Vigo, Spain
2African Institute for Mathematical Sciences (AIMS), Limbe Crystal Gardens, P.O. Box 608, Southwest Region, Cameroon
3Facultade de Matemáticas, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
4Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 25 March 2015; Accepted 10 June 2015

Academic Editor: Guang Zhang

Copyright © 2015 I. Area et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Area, J. D. Djida, J. Losada, and Juan J. Nieto, “On Fractional Orthonormal Polynomials of a Discrete Variable,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 141325, 7 pages, 2015. doi:10.1155/2015/141325